# SDR CA960826092

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200123
- Condition: Cracked
- Location: Horiz Stab
- Part time: 5,063 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A CRACK WAS DETECTED IN THE CENTRE OF THE SPAR. SPAR WAS REPLACED. CRACKED DETECTED WAS APPROXIMATELY 1 INCH LONG.
